# SDR SWIA202158470

- Difficulty date: March 11, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Condition: Cracked
- Location: Access Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD EQUIPMENT COMPARTMENT DECK HAS CRACK IN FLANGE AT AFT LATCH RECEPTACLE CUT OUT FOR ACCESS DOOR 212AR.     (C-CHECK RO 5/25/2021)    REPLACED LOWER DOOR LANDING FOR FWD ACCESS DOOR FS173 - FS193 RHS REF REO 690-53-11-1310 REV -- 2021-03-26, SNIEO: CC670-33040 S11 2021.03.18, CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-13-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. RECEIVED GEOMETRIC CONTOUR ANALYSIS APPROVAL.
